# SDR DALA2020012970685

- Difficulty date: January 25, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 9,669 hours, 3,336 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS 1R DOOR FITTINGS FOR GIRT BAR ARE LOOSE.  SECURED 1R DOOR FITTINGS FOR GIRT BAR, OK FOR SVC. (6590292).
